# SDR ASOA200900816

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 23,576 hours, 19,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 625 OBLIQUE IS CRACKED.  REMOVED LT 625 OBLIQUE IAW SRM 51-42-21, INSTALLED NEW OBLIQUE IAW SRM 51-42-21.
